# SDR UPS96405749

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Support
- Condition: Corroded
- Location: Aft Door Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED FOUND CRACK IN AFT CARGO DOORWAY LOWER.  SILL LATCH NR 10 INSPECTION PERFORMED ACC NDT MANUAL D6-7170, PART 6 CHAPTER 51-00-00.  REPLACED TRUSS AND LATCH SUPPORT FITTING AT POS NR 10 PER EO B747-5340-0191 APP D.  ALSO, REPLACED SUPPORT BRACKET FOR GUIDE WHEEL ACC SRM 51-30-02.
